Detail publikace

Víšek, J. Á.: Consistency of the instrumental weighted variables

Autor: prof. RNDr. Jan Ámos Víšek CSc.,
Typ: Články v impaktovaných časopisech
Rok: 2009
Číslo: 0
ISSN / ISBN: 0020-3157
Publikováno v: Annals of the Institute of Statistical Mathematics, 61(2009), 543 - 578
Místo vydání: Tokio
Klíčová slova: Robustness, instrumental variables, implicit weighting, consistency of estimate by instrumental weighted variables.
JEL kódy:
Granty: 402/06/0408 Robustifikace zobecněné momentové metody
Abstrakt: A robust version of method of Instrumental Variables accommodating the idea
of an implicit weighting the residuals is proposed and its properties studied. Firstly,
it is shown that all solutions of the corresponding normal equations are bounded
in probability. Then the weak consistency of them
is proved. The algorithm, evaluating the estimate, is described and
results of small MC study discussed.




Patria Finance